Discussions that mention albuterol

Allergies board


I have been in the ER with an aniphylactic reaction to something THREE times since Friday. I started having difficulty breathing about 15 minutes after I took Doan's back pills which contain apsirin. I went to the ER an hour and a 1/2 after the first symptoms when I couldn't get my air out and my tongue and throat felt like they were swelling.

At the ER they gave me epinephrine and albuterol treatment and benadryl IM. We left there about 6pm and I was feeling better until 9pm when we had to go back.

9Pm they gave me more epi, more benadryl and dexamethasone. And sent me home to take prednisone and 50MG of benadryl every 6 hours. OMG! I was completely lethargic but I ended up back in the ER last night around 8pm again because of my difficulty breathing, throat and tongue swelling and lip tingling. They took me off the benadryl.

Last night they gave me Cimedadine and an albuterol treatment. I was feeling really good last night and OK this morning, but as the day has progressed it has gotten worse and worse. I don't want to go to the ER for the 4th time in the same weekend.

PLEASE someone help! I have no idea what I could be allergic to all of the sudden. I took the aspirin on FRIDAY, today is Monday. Could I still be reacting to it? It seems like is has been way too long for it to still be causing me problems, but I haven't done anything different AT ALL. I'm 30 and I have drug allergies that cause me hives and steven's johnson's syndrome but NOTHING like this.

HELP! Quick! This is freaking me out.:(

Thanks.
S